American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A82) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler. Gaussian subordination for the Beurling-Selberg extremal problem. Trans. Amer. Math. Soc. 365 (2013) 3493-3534.
Abstract, references, and article information   
View Article: PDF

[2] Werner Ehm, Tilmann Gneiting and Donald Richards. Convolution roots of radial positive definite functions with compact support. Trans. Amer. Math. Soc. 356 (2004) 4655-4685. MR 2067138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998) 2185-2227. MR 1422908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. J. Schoenberg. Metric spaces and positive definite functions . Trans. Amer. Math. Soc. 44 (1938) 522-536. MR 1501980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1